# SDR ASAA2022060738859

- Difficulty date: June 7, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A550515
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFFT WET AREA STA 947 FLOORBEAM CORRODED AT L/H I/B LAV MOUNT. GROUNDED - YES. BLENDED CORROSION ON FLOORBEAM STA 947 REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1; REPAIRED FLOOR BEAM SECTION AT STA 947 IAW B737-800 SRM 53-70-51-2R-5.W= 1.5" O= .180" R= .149" L= 2." D= .031".
